Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #27698
    Anonymous
    Inactive

    I have 9 days off opiates and still feel like crap. How long will this last??? I can’t sleep, my legs ache and I have restless leg symptoms. I thought things should be getting better by now, but I’m feeling worse than a couple days ago. Any ideas?

    #106784
    Anonymous
    Inactive

    Hi Wildchild. I have been clean off of opiates for the last 24 (approximately?) days. I can tell you that it will and does get better SOON. My leg thing went away after ten or so days, at least went away enough that it only annoys me if I think about it now. The thing I really had and still have a hard time with is getting to sleep. I pop right awake after a few minutes if I don’t take the sleep medicine my Dr. gave me.

    This does get better though, and remember, you will never have to go through this again unless you take the pills again. Good luck!

    #106781
    Anonymous
    Inactive

    Wildchild………

    Good job on your 9 days clean!

    It will and does get better! Hot showers or time in the hot tub always helped me with the restless leg syndrome. Chamomille tea and meditating. Might want to give it a try.

    Make sure you are getting good nutrition, also. Keeping your electrolytes in balance is important. I know it sounds hokey, but it is very vital in early recovery.

    Prayerfully yours,

    Mackie

    #106780
    Anonymous
    Inactive

    Wildchild,

    It somewhat depends on what kind of opiates you were on. Short acting opiates like hydrocodone, oxycodone, morphine and heroin have a shorter detox period that you should be getting to the end of anyday now. Longer acting opiates such as methadone and bupenorphine take a lot longer to start felling better from. I detoxed myself from methadone and I felt like horrible crap for about 2 weeks, then still crappy for about a month and a half and it was 3 months till my sleep got somewhat back to normal.

    One thing is for sure, you are a lot closer to getting through it right now than you will be if you use again, that would just prolong the inevitable….congrats on the 9 days, it does get better.

    #106778
    Anonymous
    Inactive

    Hang in there wildchild,,

    This will pass.. It really will. But it won’t if you pick up and use, so just
    keep on going. You are doing SO great at 9 (or 10? ) days off !! You can do this.. Do you have any other support system, like NA or anything like that?
    It really helps..

    Keep posting, that helps too..

    Prayers my friend,
    Love,
    Becky

    #106783
    Anonymous
    Inactive

    Thanks everyone. It’s day 10 now. I feel shaky and jittery and have a hard time sleeping through the night, but the stomach cramps and aches are gone. I just want to get through this!!! Thank you for all your help.

    #106779
    Anonymous
    Inactive

    Day 10!! Keep on going. :Val004:

    You can get through this. You already are, and you have
    madeit through the hardest part.

    If you can get out and excercise at all, it should help.
    Just keep posting, and use every bit of support you can get,
    and take it day by day, and soon you will see that the other symptoms
    that you have remaining, will get better and better.

    Hang in there.. We are with you..

    Prayers..
    Love,
    Becky

    #106782
    Anonymous
    Inactive

    I’m feeling the very same way, wildchild. Don’t think you’re alone. I always(lol, i’ve been through this alot) end up feeling better eventually. But its when I feel better that I always reconsider using. Thats what i’m hoping to avoid this time. I’ve deleted ALL of my dealers/friends who use opiates/oxycontin. I’m well into day 5 of not using.

    It seems that today has been especially hard, for 1 reason or many others. I think its the stress of university schooling about to start on Monday. I’m nervous as hell. And not a good nervous either. It doesn’t seem like things are much better today. I’m still jittery, anti-social, tired(insomnia), and all the other negative crap that comes with it. I really hope it does pass soon, but i just wanted to tell you I feel just like you. So, you are NOT alone- dont forget that! I too have trouble remembering what i’m fighting for. A better life in which I control, ability to control my emotions better, not making costly mistakes while under the influence, etc. There is a purpose to all of this turmoil… and one day it will clear, and you’ll smile not even remembering everything thats happened in the week. This is a blessing, but can also be a curse. Just remember to learn from your withdrawals and overall depressed feeling– you can learn alot of valuable information– like what NOT to do.

    Lets make it together, ok?

    #106785
    Anonymous
    Inactive

    Hang in there! You are doing great.

Viewing 9 posts - 1 through 9 (of 9 total)
  • You must be logged in to reply to this topic.